# SDR AALA202406274112

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 32,954 hours, 14,208 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ORDER FUME IN AFT OF PLANE, WORSE IN AFT GALLEY OILY MUSTY SMELL THAT MADE EYES WATER. COULD NOT DETERMINE SOURCE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ELP. ACCOMPLISHED SOF TROUBLESHOOTING WORKCARD 08L00021001. FOUND SOURCE OF ODER TO BE CLOGGED AFT DOOR SILL DRAIN VALVE. REMOVE AND REPLACED DRAIN VALVE. ALL OPERTIONAL AND LEAK CHECKS GOOD. PER AMM 38-31-06.
